Title: Asymptotics of the sample coefficient of variation and the sample dispersion
Authors: Albrecher, Hansj√∂rg ×
Ladoucette, Sophie
Teugels, Jozef #
Issue Date: Feb-2010
Publisher: Elsevier
Series Title: Journal of Statistical Planning and Inference vol:140 issue:2 pages:358-368
Abstract: The coefficient of variation and the dispersion are two examples of widely used measures of variation. We show that their applicability in practice heavily depends on the existence of sufficiently many moments of the underlying distribution. In particular, we offer a set of results that illustrate the behavior of these measures of variation when such a moment condition is not satisfied. Our analysis is based on an auxiliary statistic that is interesting in its own right.
ISSN: 0378-3758
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
Leuven Statistics Research Centre (LStat)
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science